MathSciNet Relay Station
MathSciNet bibliographic data
MR415623 (54 #3706) 57A15
Jaco, William; Shalen, Peter B. Seifert fibered spaces in irreducible, sufficiently-large $3$-manifolds. Bull. Amer. Math. Soc. 82 (1976), no. 5, 765–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement